MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB

K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Model Number SUPER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results are pending completion of sample return and investigation.
 
Event or Problem Description
Consumer reported upon removal a tampon string broke into pieces leaving the pledget inside her vaginal cavity.She attempted to remove the pledget using the string but then the rest of the string came out of the pledget.She had to manually remove the pledget.She did not seek medical attention and did not experience any adverse health effects.
 
Additional Manufacturer Narrative
H10 device evaluation: a review of the samples returned did not observe any defects or anomalies.Upon review of the device history records (dhr), the lot met all acceptance criteria at the time of release.D9: device availability.G3: date received by manufacturer.G6: follow-up 1.H2: follow-up type.H3: device evaluated by manufacturer.H6: type of investigation, investigation findings and investigation conclusions.

Brand Name
U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
MDR Report Key12134297
Report Number3011109575-2021-00333
Device Sequence Number3910281
Product Code HEB
UDI-Device Identifier00036000515848
UDI-Public036000515848
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K172118
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSUPER
Device Lot NumberNN110313A1313
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR